# SDR 96ZZZX5905

- Difficulty date: November 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2974S
- Make and model: Cessna 150G
- Aircraft serial: 15066874
- System (JASC): 2810 · Fuel Storage
- Part: Strap
- Part number: 0426512
- Condition: Broken
- Location: Lt Fuel Tank
- Part time: 2,789 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REPLACING RUSTY LEFT FUEL TANK COVER SCREWS, FOUND REAR INBOARD TANK STRAP BROKEN AT BEND-WEAR MARKS ON TOPS OF TANK AND TANK COVER-INDICATIONS ARE TANK COVERS HAD NEVER BEEN REMOVED SINCE MANUFACTURE-FOUND SAME PROBLEM WITH RIGHT TANK STRAP 2-9-94 AT 2756.70 HRS.
